# SDR GLBA96136

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gear Door
- Condition: Not Latched
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAV - AIR TURN BACK AFTER HEARING UNIDENTIFIED NOISE RELATED TO GEAR RETRACTION.  MX RELATCHED FWD LEFT GEAR DOOR.  (M)
